# SDR DALA1121690624

- Difficulty date: July 31, 2006
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 64,673 hours, 31,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN PANEL BS 495, B/L 0 ANTENNA OPENING PAD CORROSION REPAIRED IAW ERA 099979-14.
